Convergence groups and Seifert fibered 3-manifolds.
Inventiones mathematicae, Tome 118 (1994) no. 1, pp. 441-456
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1994__118_1_144243,
author = {Andrew Casson and Douglas Jungreis},
title = {Convergence groups and {Seifert} fibered 3-manifolds.},
journal = {Inventiones mathematicae},
pages = {441--456},
year = {1994},
volume = {118},
number = {1},
zbl = {0840.57005},
url = {http://geodesic.mathdoc.fr/item/IM_1994__118_1_144243/}
}
Andrew Casson; Douglas Jungreis. Convergence groups and Seifert fibered 3-manifolds.. Inventiones mathematicae, Tome 118 (1994) no. 1, pp. 441-456. http://geodesic.mathdoc.fr/item/IM_1994__118_1_144243/